ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Approximate Controllability Of Nonautonomous Semilinear Systems

George, Raju K (1995) Approximate Controllability Of Nonautonomous Semilinear Systems. In: Nonlinear Analysis-Theory Methods & Applications, 24 (9). pp. 1377-1393.

[img] PDF
3.pdf - Published Version
Restricted to Registered users only

Download (1156Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier science.
Keywords: Control System Dynamics;Approximate Controllability; Nonlinear Evolution Equations;Monotone Operator Theory; Solution Operator
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 21 Feb 2010 09:57
Last Modified: 19 Sep 2010 05:29
URI: http://eprints.iisc.ernet.in/id/eprint/19618

Actions (login required)

View Item View Item